Academic Journals Database
Disseminating quality controlled scientific knowledge

Hyperbolic Coxeter Pyramids

ADD TO MY LIST
 
Author(s): John Mcleod

Journal: Advances in Pure Mathematics
ISSN 2160-0368

Volume: 03;
Issue: 01;
Start page: 78;
Date: 2013;
Original page

Keywords: Hyperbolic | Coxeter | Polytope | Pyramid

ABSTRACT
Hyperbolic Coxeter polytopes are defined precisely by combinatorial type. Polytopes in hyperbolic n-space with n + p faces that have the combinatorial type of a pyramid over a product of simplices were classified by Tumarkin for small p. In this article we generalise Tumarkin’s methods and find the remaining hyperbolic Coxeter pyramids.
Save time & money - Smart Internet Solutions      Why do you need a reservation system?